# SDR 05FDEA02682

- Difficulty date: August 26, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP STRUCTURE AT XIFH 195.300 TO XIFH 189.300 FOUND DENT IN THE LWR EXTERNAL SKIN DIAMETER 2.36 INCH BY .275 INCH DEEP AND FOUND DEFORMATION ON STRUCTURE.  CUT DAMAGE SECTION OF SKIN; CHECKED AND REPAIR IAW SRM 57-00-01 FIG 4 SHEET 2 VOL I.
